Methadone withdrawal sleep

Common Questions and Answers about Methadone withdrawal sleep

methadose

For four months I was on Oxycontin, methadone and percocet 50 mgs a day for the methadone. I took my last pill lasy Sunday morning because I just couldn't take the sweats it gave me.I was put on a newdrug that was a morphine type but the 3 days I thought I was going to die. My husband took me to the emergency room, to be told I was withdrawling. I was given 2 weeks worth of Clonidine patches and sent home. I haven't not slept going on 75 hours. PLEASE how long before I will fall asleep????
hi guys, i was just searching the internet for things that might make methadone withdrawal a little better. i know inevitably its going to be awful, and theres not much i can do to make it better, but there might be some things. im tired of being attached to these liquid handcuffs. ive been taking 20 mls now for about 6 months and just cant seem to taper down anymore than that. i took my last dose today. Does anyone have any advice, or anything that made them feel a little better?
GoingTo MakeIt is correct it can be mild or severe, from my own personal experience during my detox from methadone, it was bad during the first two weeks, but I still functioned, as best as I could anyway, I tapered down from 90mgs down to 2mgs then stopped, my symtoms were like many who stop methadone, no energy, depression, bad anxiety, couldnt sleep, sneezing, etc. It has been 2 1/2 months since being off methadone & I am back to my pre-methadone days, & very happy about my success!!!
I feel like I have a body of a 80 year old women and I'm 33. I would rather withdrawal from heroin than methadone. It's the hardest thing I have ever had to do. Everyone keeps saying everyday will get better and every week that goes by I keep praying for this to all be over with, but it still isn't and it's like I'm in a nightmare only I can't sleep! I wish I could sleep so I wouldn't feel this way, but I can't stay asleep for longer than 30 minutes.
I am now taking (not prescribed) 5-20mg methadone per day as I couldn't cope with some withdrawal symptoms. Suboxone is not available to me in New Zealand & my GP prescribed zopiclone 7.5mg for sleep. What can I do to get off methadone, minimising the terrible heart palpitations & breathlessness that are the only things I can't cope with? Please help as I desperately want off this drug!
i have personally gone through methadone w/d's in jail. after 10 days i was able to eat. after 2 weeks i could sleep somewhat.
She his High BP on top of it, Hep C and never did the methadone thing before. I have and was on 240 at one time, couldn't sleep for 23 days. If we can get her through until the Dr I will dole them out and wean her down slowly. Thanks and congrats on getting your problem in check.
diarrhea, restlessness, BAD leg cramps, lack of sleep... Is it normal for methadone withdrawal to last 8 weeks? I am starting to think I can't do this!
hi, your partner will get back to normal but it does take a good amount of time, if he was on it for ten years, 8 weeks isnt such a long time, if you think of his body and mind being reliant on it for such a long time, please dont give up, get all the information you can , read the health pages, top right hand corner of this page, it has "detox and nutrition"with methadone withdrawal, and lots of other help and advice for you, i really wish him well, take care and god bless.
I am in the midst of methadone withdrawal after being on it for 4 years. I tapered down to 5 mg. without much trouble but at that point had my first dreaded 'night of terror' where I wasn't able to sleep. So I decided this would be a good time for the breakaway. It has been a week now and the symptoms have lessened. I went through cold sweats, back/body pain, flu symptoms, cold symptoms (including fits of sneezing),skin 'crawling', diahrrea, and the anxiety/ sleeplessness I mentioned.
Go lower if possible with your methadone before stopping. People say the lower the less withdrawal. The doc will give you clonidine and valium no problem, if you tell him what it's for, but I would only take 2.5mg valium with 50mg clonidine, I took them every 4 hours for 3 days, then once a night, I only needed the meds for 8 days. Double check with your doc this will work for you. He may want you to do something different. Best of luck to you.
It's like for that whole two weeks my body just chews it all up as soon as i drink it, i feel vaguely ok for an hour or so, then the skin chills start, clammy back, sweat, cold shaky hands, leg cramps (not too bad, but i never really got bad leg cramps in heroin withdrawal either), toilet every half hour plus, very very little sleep, ugh the list could go on and on. basically opiate withdrawals while im still taking my m'done every day!!
Anyway I would take klonopin withdrawal any day over methadone withdrawal. To me you can't even compare the two. Getting off methadone is one of the hardest things anyone can do period and i think anyone who has done it or tried to do it would agree with me. Klonopin was a piece of cake comparatively for me but I may have been on less.
k to travel ,ha ha its been close to 2 weeks since last dose and im sicker than ever before i stayed home while my family went to new york,i couldnt go, i cant sleep, still, not even doze,my legs are killing me its like the worst of the heroine withdrawal but it doesnt stop, what can i do? how long before it even starts to subside? im crying like a baby at night what will make it easier? HELP!!!!
i don't exactly remember how i got there, but this guy thomas gives a straight-up recipe for cold-turkey methadone withdrawal. this is my first time on here too. i wish i could tell you more. how much methadone were you taking? is it possible for you to in-patient detox? does your child know anything? it just seems like its going to be very hard for you w/o someone who support you. either way, i've been on methadone for about 6 mos. i am on day 8 and feeling much better.
At the time of her arrest she was on daily methadone (110mg). since they don't give methadone in jail she was forced into cold turkey withdrawal. Last thur4day she was sent to a mental health faciltiy because she is seeing things and hears voices. Please can anyone tell me is this somtimes part of the withdrawal or has she possible lost her mind.
well its really up to you jumping at 4mg jump starts your recovery buy a couple of weeks I tapered down to 1 from 150 and tapering below 5 was miserable and my final withdrawal was no worst then tapering below 5 so I tell everyone jump and just go threw the withdrawals there is no getting around them you go threw them no mater how you go off its just a mater of how soon you start get yourself a case of gatoraid and some highlands restful legs you can pick both up at walmart your final withdrawl
calcium/magnesium/zinc and start taking 4 in the morning and 4 in the after dinner or at dinner time if nit eating this will cut back a bunch on the withdrawals I only wish I had found out about it sooner wile doing my research on methadone detox its only 6 bucks for a bottle of 250 a hot soak is the best therapy for the acks and pains theres not much you will be able to do for sleep once the real withdrawal hits your just going to have to ride out the storm he problly going to be throwing up an
I know as a mother that it is not easy to see your child suffer, but understand, this is all part of recovery, your daughters body is undergoing many changes due to having little or no methadone, it will get better, but only if she stays off methadone. The symtoms of methadone withdrawals vary from person to person, mine were like riding a roller coaster, some days were good, then the next day Id feel as if I were back on my first day of detoxing, so shes gonna have good days & bad.
I really worry about the withdrawal part of being on methadone goin to the clinic every single day, and getting my dose of 60 mg right now I have been on about one month for heroin addiction I used to be on this program 10 yrs ago but moved out of state and stayed clean for 10 yrs off heroin, but pain pills i still did like crazzy...
Im helping my husband with a at home methadone detox before he goes into a year long christian rehab program. He has been on Methadone for 8-9 months. He was on 60mg and started detox on short notice. He went down 40, 20 then 10 all in one week. He stopped taking methadone Sunday (its Tuesday). He tried a facility for detox but they had some funny business going on so he is at home now. He has me and 4 other people watching him constantly.
MedHelp Health Answers